# SDR 95UAL900244

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984UA
- Make and model: Boeing 737291
- Aircraft serial: 21642
- Engine: Pwa JT8D17
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: 941D335
- Condition: Burned
- Location: Cockpit
- Part time: 3,492 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BURNED AND MELTED WIRE INSULATION STARTING AT APU GENERATOR CIRCUIT BREAKER (C803) AND RUNNING APPROXIMATELY 18 INCHES INTO WIRE BUNDLE (BLUE AND YELLOW PHASES).  REPLACED APU GENERATOR CIRCUIT BREAKER AND REPAIRED WIRING TO THE CIRCUIT BREAKER.  RAN APU AND CHECKED BREAKER WITH HEAVY ELECTRICAL LOAD.  CHECKS O.K.
